# SDR S2YA98008

- Difficulty date: March 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N841SK
- Make and model: Beech 1900D
- Aircraft serial: UE84
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Pax Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 1163 - DAY-SBN - IMMEDIATELY AFTER TAKEOFF, THE CABIN DOOR ANNUNCIATOR ILLUMINATED.  THE FLT CREW DECIDED TO RETURN TO DAY TO PLACE THE ANNUNCIATOR ON MEL.  AFTER AN UNEVENTFUL LANDING, THE CABIN DOOR ANNUNCIATOR WAS PLACED ON MEL.  MAINTENANCE INSPECTED THE DOOR SWITCHES AND ASSOCIATED WIRING.  NO DEFECTS WRE FOUND, THE CABIN DOOR ANUNCIATOR OPERATIONALLY CHECKED GOOD, THE MEL WAS CLEARED.  DOOR WAS CONFIRMED CLOSED BY VISUAL INSPECTION IAW MEL.  (M)
